# SDR UALA2011010700112

- Difficulty date: January 7, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 72,411 hours, 20,855 cycles
- Engine: Pwa PW2037
- System (JASC): 4940 · APU Start/Ignition System
- Part: Charger
- Condition: Faulted
- Location: Apu Starter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START.  FAULT LIGHT ILLUMINATED AND EICAS MESSAGE.  APU FAULT DISPLAYED.  REPLACED APU.  AFTER APU REPLACEMENT STILL UNABLE TO START, FOUND BATTERY VOLTAGE DURING CRANK CYCLE AT 8VDC.  REPLACED APU BATTERY AND CHARGER PER MM.  OPS CKS NORMAL.
